# SDR MWEA00341

- Difficulty date: April 14, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,841 hours, 28,550 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR WENT OFF IN LAVATORY,  FLIGHT ATTENDANT NOTED SMOKE IN LAVATORY.  MAINTENANCE FOUND OIL INGESTED INTO AIR CONDITIONING PACK FROM THE APU,  RERMOVED AND REPLACED THE COALESCER BAGS.
